# SDR USAA2011092900016

- Difficulty date: September 21, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 30,730 hours, 19,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM FR68, S23L, Y765.  REPLACED FLOORBEAM FR68, S23L, Y765 IAW A319 SRM 51-72-11.
